jump to search box

Isolated involutions in finite groups / Rebecca Waldecker.

Availability

At the Library

Other libraries

Author/Creator:
Waldecker, Rebecca, 1979- author.
Language:
English.
Publication date:
2013
Publication:
Providence, Rhode Island : American Mathematical Society, [2013]
Copyright notice:
©2013.
Format:
  • Book
  • vii, 150 pages ; 26 cm.
Bibliography:
Includes bibliographical references (pages 147-148) and index.
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; volume 226, number 1061
Memoirs of the American Mathematical Society ; no. 1061.
Subjects:
ISBN:
9780821888032
082188803X

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top